# SDR 08FDEA00246

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B578392
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOOR SUPPORT BRACKET BETWEEN STA 333.45 AND STA 324.0 HAS   CORROSION.  REMOVED CORROSION FROM SUPPORT BRACKET IAW SRM 51-10-02.  UPON FURTHER INVESTIGATION FOUND SUPPORT TO BE OUT OF SRM 53-00-51 LIMITS, EXFOLIATED 100 PERCENT.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02 AND 51-40-05.  TOP COATED SUPPORT IAW AMM 51-21-00-07.
